# SDR FDEA202203280715

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP ASSEMBLY . OUTBOARD FORWARD HINGE (WING SIDE)    INBOARD ACTUATOR LUG BORE CORROSION.  REWORKED AND FOUND EXCEED LIMIT   AS PER MD-11 CMM57-44-07. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED   AS PER MD-11 CMM57-44-07 AND E.A.#1-5750-T0366358 A PART 1 STEP 1F(1) AND STEP 1F(2).  REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
